Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Hypertension, taking medicines, started yoga, taking low salt diet. Will it reduce if I follow the above lifestyle?

Hello I am 52 yr old female.I have hypertension(160/105),As prescribed by my doctor I have been taking Tenoric 50 and amdepin 2.5 I use omron BP monitor and now my systolic shows between 115 to 135 but my diastolic is always 90.Its been 3 weeks since I am on these drugs.Also I have started yoga . I have also been having oats and on low salt diet .I want my BP to come down to 115/70.Will it happen if I continue with this lifestyle.If so how long will it take?Ps; I have a family history of high BP.Otherwise all my tests are perfectly normal.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
A combination of lifestyle (weight loss, low sodium) and medication is best to do this-- it takes time and a careful combination of medications to achieve optimal BP control. Keep going you are on your way. I work in NYC and if you wish I can evaluate you in my office. Thank you.
Answered: Tue, 29 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor